Cipralex and tiredness

Common Questions and Answers about Cipralex and tiredness

ciprodex

I tried unsuccessfully switching to a different SSRI and have now been back on Lex for 2 weeks HOPING that the tiredness might eventually go away.... I've heard that Wellbutirn can be a good add on for this problem??
About 3 months ago I started feeling anxious again, but this time at the same time I found I had low mood, no interest in the things I used to enjoy, etc. I finally went to see my doctor and he prescribed me 5mg of escitalopram (as Cipralex).
Insite and meds have helped with my moods (although I am cycling every few weeks as ever).Leathergy and unbelievable tiredness(16hrs sleep) along with aching joints and foggy head and others. These have just got worse not better. Most days I cant even cook a meal. Although I have felt like this for years I have thought it to be part of depession.My family have been on at me as it is so extream.
I think you should definatley follow through on doctor's orders while you continue to sort this out. Take your meds as prescribed unless you discuss changes with your doctor, and see a psychiatrist. Depression is not just about feeling down. It is a physical disease, and tiredness, "fogines," and the like are very real symptoms of it. Unlike a psychologist or a counselor, a psychiatrist is a medical doctor who can decide on courses of meds, lifestyle changes, etc.
If I were you, I'd ask the doc if the Cipralex could make the heart palpitations and anxiety worse, and I would also ask if he/she has ever used a betablocker to help treat symptoms of anxiety and whether or not you might benefit from one. Low-dose betablocker is frequently prescribed to help treat symptoms of anxiety (fast heart rate, palpitations, premature beats, anxiety attacks). If you do not want to take the SSRI or the Xanax, ask about the betablocker.
the side affects will be different per antidepressant although they all usually come with nausea, headache, tiredness/drowsiness, Loss of appetite or sometimes increase in appetite. But these symptoms usually only last 2 weeks til your used to them.
So fearing from catching mania, i've given myself a break but then became depressed again the day before yesterday and with 3 hrs in the morning of motor activity and restlesness so restarted yesterday the cipralex based on pdocs view. Again the depression lessened directly but today i am very sleepy on and off (2 hrs asleep and 2 hrs awake all day long in addition to the 10 hrs at night). could you please tell me why i am so sleepy?. Is it because i was tired the day before i.e.
He acknowledged that like yourself, I have fragile bipolar and knows the adverse reactions I had to AD's in the past. He suggested I take cipralex AD at very low dose of 5mg for the depression and to discontinue straight away if it causes any manic symptoms such as insomnia. I said I would go home and think about it and go back in 2 days - what do you think adel? or anyone else for that matter?
She said it's harder to treat anxiety that's been there for so long but then again I should notice the affects of the drug sooner. I've already tried Cipralex and remeron with no results, so I'm praying with all my heart this one works. The thing is Im in school full time and I couldn't even go in today because of how horrible I feel. Will this feeling get better? How long should I take the medication before I will start to feel it's affects?
Thank you to doublevision1 and Deb61 The anti-depressant is Cipralex... I havent found anything regarding this drug and helping neuro-pain... It works using SSRI's or something like that... I didnt know I could obtain my own records (good to know)... I live with my mom but she doesnt take my symptoms seriously-- she figures the fatigue is b/c of laziness, and the pains are b/c i dont take multivitamins (cause constipation- even low iron ones)...
Now I am on Clonazepam for anxiety, and Cipralex for anti-depressant. I dont know of any medication that cures both symptoms, but then again Im not a Dr. I take other meds on top of this for my other mental issues - my bathroom is slowly turning into a pharmacy...
I have seen 3 different doctors, they all say it's anxiety. I was prescribed Ativan and Cipralex. I am on day 2 of the Cipralex, hopefully it will give me my life back, and make me feel "normal" again.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
Today I panicked and called the paramedics who came and did a 12 lead and they said normal sinus with one ectopic and so I didn't go back to the ER. I had a normal echo 3 years ago. I already don't eat caffeine or sugar. Please reassure or sympathize with me. I'm going insane and have no idea what's causing this out of the blue. Why would they suddenly increase for no reason whatsoever?
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
I've had 'sensitive' skin for the past 30 years - at least that's how my mother explained it and until I saw this site what I believed. It's hard to explain to someone what it's like to have spiderwebs brush across your skin willy-nilly. I get the sensations everywhere I have skin - sometimes I think it's where I don't have skin too! I suffer from allergies, crohns disease and depression. I'm on asacol & cipralex.
MedHelp Health Answers